MathSciNet Relay Station
MathSciNet bibliographic data
MR1974680 (2004f:14041) 14H40
Kong, Jian Seshadri constants on Jacobian of curves. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3175–3180 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement